# SDR AALA201801309007

- Difficulty date: January 10, 2018
- Submitted: January 30, 2018
- Operation: Air carrier
- Aircraft: N737US
- Make and model: Airbus A319-112
- Aircraft serial: 1245
- Aircraft time: 47,767 hours, 29,056 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D53112301200
- Condition: Cracked
- Location: Frame 16
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON THE INTERCOSTAL FITTING,   FRAME 16, STRINGER 22L.   REPLACED THE INTERCOSTAL FITTING IAW SRM 51-72-11, AND DWG D53112331.
